# SDR DALA2020122804307

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 51,088 hours, 26,478 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Auto Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER PUTTING LANDING GEAR DOWN, GOT BRAKES AUTO BRAKE FAULT.  PERFORMED ECAM AND QRH PROCEDURES.  ACCOMPLISHED LANDING SECOND TIME WITH NO AUTO BRAKE.  CORRECTIVE ACTION: PERFORMED BITE TEST, PER TSM 32-42-00-810-808-A.  COULD NOT DUPLICATE FAULT.
